# SDR UALA2010060101891

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 55,427 hours, 8,084 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 388
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER VHF INOPERATIVE. REPLACED IAW MM, OPS CHECKS GOOD.
